MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEGREE SCREWDRIVER T-HANDLE; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEGREE SCREWDRIVER T-HANDLE; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Model Number SD03.505.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during a rib fixation procedure, the 90-degree screwdriver would not work when inserting an unknown screw.The procedure was completed successfully, and the surgeon used a different unknown screwdrivers.There was a surgical delay five (5) minutes and there was no patient consequence reported.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown).This complaint involves six (6) devices.This is report 3 of 6 for (b)(4).

Brand Name
90 DEGREE SCREWDRIVER T-HANDLE
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9922104
Report Number2939274-2020-01707
Device Sequence Number11595521
Product Code HWE
UDI-Device Identifier10887587071671
UDI-Public(01)10887587071671
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.505.005
Device Catalogue NumberSD03.505.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1